# SDR UPS96220721

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859929
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION (C57-581-04.00-03) NR 4 CARRIAGE HAS COOROSION ON THRUST WASHER MATING SURFACE.  REMOVED AND REPLACED CARRIAGE 34 WITH ROTOABLE UNIT.
